# SDR AUS20010507

- Difficulty date: May 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Lt & Rt
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT AND RT ENGINES LOW ON OIL.
